By Topic

Design of nonlinear feedback controllers

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Polak, E. ; University of California, Berkeley, CA, USA ; Mayne, D.Q.

This paper shows how the design of feedback controllers for nonlinear systems may be formulated as an optimization problem with infinite dimensional constraints for which known algorithms may be employed. An important aspect is a method for reducing the time interval, required to ensure stability, to a finite value.

Published in:

Automatic Control, IEEE Transactions on  (Volume:26 ,  Issue: 3 )